# SDR MASA2010010700030

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 33,229 hours, 24,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT NR 2 AND NR 3 POSITION INOP.  RELAMPED EMERGENCY LIGHT.
